# SDR AALA201906079019

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 12,002 hours, 4,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 771618
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 12WL EPSU NO TEST. REPLACED 12WL ESPU.
